Non-Lipschitz stochastic functional differential equations on Riemanian manifolds

  • Amour Gbaguidi Amoussou Institut de Mathématiques et de Sciences Physiques (IMSP), Université d'Abomey-Calavi (UAC), Benin
  • Freedath Djibril Moussa Faculté des Sciences et Techniques (FAST), Université d'Abomey-Calavi (UAC), Benin
  • Carlos Ogouyandjou Institut de Mathématiques et de Sciences Physiques (IMSP), Université d'Abomey Calavi (UAC), Benin
  • Mamadou Abdoul Diop Université Gaston Berger, Saint-Louis, Senegal
Keywords: non-Lipschitz conditions, stochastic functional differential equation, delay equation, Riemannian manifold, stochastic parallel transport

Abstract

In this paper, we investigate the existence and uniqueness of solution for a class of stochastic functional differential equations with delay on compact manifolds. The results are established under non-Lipschitz conditions on the coefficients. As an application, a geometrical example is provided to illustrate the results obtained.

Published
2020-09-13
How to Cite
Gbaguidi Amoussou, A., Djibril Moussa, F., Ogouyandjou, C., & Diop, M. A. (2020). Non-Lipschitz stochastic functional differential equations on Riemanian manifolds. Gulf Journal of Mathematics, 8(2), 46-54. Retrieved from https://gjom.org/index.php/gjom/article/view/346
Section
Articles